Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 76, NWS Indianapolis, IN

June 13, 2010Hendricks County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2010, 7:05 PM EDT for Hendricks County, Indiana. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 7:05 PM EDT (23:05 UTC)
Expired
Jun 13, 2010, 7:45 PM EDT
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Hendricks County, IN

The radar

The Indianapolis radar (KIND), 24 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:21 PM EDTTSTM WND GST 60N Danville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS53 KIND 132305
SVRIND
INC063-132345-
/O.NEW.KIND.SV.W.0076.100613T2305Z-100613T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENDRICKS COUNTY IN CENTRAL INDIANA...

* UNTIL 745 PM EDT

* AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES NORTHWEST OF
  DANVILLE...OR 15 MILES SOUTHEAST OF CRAWFORDSVILLE...AND MOVING
  SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LIZTON AROUND 710 PM EDT...
  PITTSBORO...DANVILLE AND CLAYTON AROUND 720 PM EDT...
  BROWNSBURG AROUND 725 PM EDT...
  AVON AND PLAINFIELD AROUND 730 PM EDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 64 AND 68.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 54 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3993 8634 3963 8634 3963 8635 3973 8670
      3988 8670 3988 8671 3993 8671
TIME...MOT...LOC 2305Z 293DEG 33KT 3988 8664
WIND...HAIL 60MPH <.75IN

$$

NIELD
3 follow-up statements
299 
WWUS53 KIND 132320
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT SUN JUN 13 2010

INC063-132345-
/O.CON.KIND.SV.W.0076.000000T0000Z-100613T2345Z/
HENDRICKS-
720 PM EDT SUN JUN 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENDRICKS
COUNTY UNTIL 745 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF DANVILLE...OR 23
MILES WEST OF INDIANAPOLIS...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNSBURG AND CLAYTON AROUND 725 PM EDT...
  AVON AROUND 730 PM EDT...
  PLAINFIELD AROUND 735 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3993 8634 3963 8634 3963 8635 3973 8670
      3988 8670 3988 8671 3993 8671
TIME...MOT...LOC 2320Z 294DEG 33KT 3981 8651
WIND...HAIL 60MPH <.75IN

$$

NIELD
738 
WWUS53 KIND 132338
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
738 PM EDT SUN JUN 13 2010

INC063-132345-
/O.CON.KIND.SV.W.0076.000000T0000Z-100613T2345Z/
HENDRICKS-
738 PM EDT SUN JUN 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
HENDRICKS COUNTY UNTIL 745 PM EDT...

AT 734 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BROWNSBURG...OR 12 MILES WEST OF INDIANAPOLIS...MOVING EAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HENDRICKS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3963 8634 3963 8635 3969 8656 3993 8655
      3993 8634
TIME...MOT...LOC 2339Z 287DEG 30KT 3978 8632
WIND...HAIL 60MPH <.75IN

$$

NIELD
287 
WWUS53 KIND 132344
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT SUN JUN 13 2010

INC063-132354-
/O.EXP.KIND.SV.W.0076.000000T0000Z-100613T2345Z/
HENDRICKS-
744 PM EDT SUN JUN 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENDRICKS COUNTY WILL 
EXPIRE AT 745 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3963 8634 3963 8635 3969 8656 3993 8655
      3993 8634
TIME...MOT...LOC 2344Z 287DEG 30KT 3957 8635

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:05 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 13, 7:05 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT SUN JUN 13 2010

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...WEAK HIGH PRESSURE WAS IN PLACE FROM THE GREAT LAKES
ACROSS INDIANA TO THE DEEP SOUTH EARLY THIS AFTERNOON. A WEAK
TROUGH OF LOW PRESSURE WAS FOUND ACROSS EASTERN KANSAS...NORTHERN
MISSOURI AND NOSED INTO WESTERN ILLINOIS. A LINE OF THUNDERSTORMS
WAS FOUND ACROSS EASTERN IOWA AND WESTERN ILLINOIS PUSHING
NORTHEAST. SURFACE FLOW ACROSS CENTRAL INDIANA WAS LIGHT AND
VARIABLE...ALTHOUGH HINTS OF A LINGERING BOUNDARY WERE FOUND
ACROSS THE FAR SOUTHERN PARTS OF CENTRAL INDIANA. DEW POINT
TEMPERATURE REMAINED VERY MOIST AND UNCOMFORTABLE...AROUND 70.

&&

.NEAR TERM.../TONIGHT/.

H8 ANALYSIS EARLY THIS MORNING SHOWS WEAK RIDGING IN PLACE ACROSS
INDIANA AND ONGOING CONVECTION TO OUR WEST APPEARS TO BE RIDING THE
RIDGE TO THE NORTH. THUS THE PROTECTIVE RIDGE SHOULD KEEP THUNDER
CHANCES MAINLY CONTAINED TO THE NORTHERN PARTS OF THE FORECAST
AREA THIS EVENING. AN ISOLATED DIURNAL TSRA CANNOT BE RULED OUT
ACROSS THE SOUTH. THUS WILL TAPER POPS FROM HIGHEST ACROSS THE
NORTH TO LOWEST ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA.

PROTECTIVE RIDGE BEGINS TO MOVE EAST OVERNIGHT AND OVERNIGHT TSRA
DEVELOPMENT IS EXPECTED ACROSS THE MID MISSISSIPPI RIVER VALLEY
AND THICKNESS PROPAGATION INDICATES MOVEMENT TO CENTRAL INDIANA.
THUS WILL NEED TO INCLUDE MORE CHANCES FOR THUNDERSTORMS OVERNIGHT.

GIVEN THE VERY WARM AND HUMID AIR MASS IN PLACE AND LITTLE CHANGE
IN AIR MASS WILL KEEP LOW TEMPS NEAR EXPECTED DEW POINTS AROUND
70...WHICH MAVMOS HANDLES QUITE WELL.

&&

.SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/.

ACTIVE WEATHER PATTERN TO PERSIST DURING THE EARLY PART OF THE WORKWEEK.
WEAK SURFACE LOW AND ASSOCIATED UPPER WAVE IS EXPECTED TO PUSH
ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING
HOURS ON MONDAY. PLENTIFUL MOISTURE IS AVAILABLE. FORECAST
SOUNDINGS FOR MONDAY SHOW CAPE NEAR 1.5-2K J/KG AND LI/S OF -4 TO
-5. H7 TEMPS APPEAR TO FALL BELOW 10C...AND THE MID LEVEL CAP
APPEARS DETERIORATED. THUS TSRA APPEAR LIKELY ON MONDAY. SEVERE
THREAT REMAINS ON MONDAY...WITH MAIN THREAT BEING DAMAGING WINDS.
HEAVY RAIN WILL ALSO BE POSSIBLE..ESPECIALLY AS PWATS ARE AGAIN
NEAR 2 INCHES. THIS COULD RESULT IN FLASH FLOODING IN SPOTS THAT
HAVE ALREADY SEEN HEAVY RAINS OVER THE PAST COUPLE OF DAYS.

DUE TO VARIABLE CLOUDINESS AND PERIODS OF SUN WILL STICK CLOSE TO
MAVMOS HIGHS AS THEY APPEAR PRETTY REASONABLE. ANY AREAS THAT DO
SEE SUN WILL SURELY SHOOT WARMER QUICKLY...WHILE AREAS THAT REMAIN
MOSTLY CLOUDS MAY NOT REACH MAVMOS HIGHS.

NAM EJECTS A UPPER WAVE ACROSS THE AREA AND APPEARS TO BE QUITE
OVERAGGRESSIVE...SUGGESTING OVER 2 INCHES OF RAIN AT IND. ALTHOUGH
HEAVY RAIN APPEARS POSSIBLE THIS APPEARS RATHER OVERDONE AND LOOKS
LIKE CONVECTIVE FEEDBACK. THIS BEING SAID...THE GFS AGREES A WAVE
WILL CONE ACROSS INDIANA ON MONDAY EVENING AS A WEAK LLJ STREAMS
ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARD CENTRAL INDIANA. THUS
AGAIN MORE TSRA LOOK LIKELY ON MONDAY NIGHT INTO EARLY TUESDAY.
AGAIN WITH WITH THE VERY HUMID AIR MASS IN PLACE...LOW
TEMPERATURES NEAR THE EXPECTED DEW POINTS AROUND 70 WILL BE THE
WAY TO GO.

THE WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ON
TUESDAY. FORECAST SOUNDINGS AGAIN SHOW BOUNTIFUL CAPE OVER 2500
J/KG AND AGAIN LI/S NEAR -5 TO -6. UPPER SUPPORT SHOWS A RIDGE
EXITING TO OUR EAST AND ANOTHER SHORT WAVE APPROACHING FROM THE
CENTRAL PLAINS. HOWEVER CONFIDENCE IN TIMING OF THE WAVES AT THIS
POINT IS DETERIORATING. THUS WILL NEED TO CONTINUE LIKELY POPS ON
TUESDAY WITH HIGH TEMPS IN THE UPPER 80S.

YET ANOTHER WAVE WAVE PUSHES ACROSS THE REGION ON TUESDAY NIGHT.
WILL NEED TO CONTINUE CHANCE POPS AND WARM LOW TEMPERATURES AGAIN
AS THE PERSISTENT PATTERN REMAINS.

&&

.LONG TERM.../WEDNESDAY THROUGH SUNDAY/.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE END OF
THE WORKWEEK AND INTO NEXT WEEKEND. ECMWF AND GFS CONTINUE TO SUGGEST A
VERY WARM AND HUMID AIR MASS ACROSS THE OHIO VALLEY. GIVEN THE
CONTINUE QUICK FLOW ALOFT CONFIDENCE IN RUN TO RUN CONSISTENCY IS
LOW. AS THINGS APPEAR NOW...A WEAK COOL FRONT IS EXPECTED TO PUSH
ACROSS THE AREA WEDNESDAY MORNING AND ALLOW AN UPPER RIDGE TO
BUILD ACROSS THE AREA THROUGH THURSDAY. HOWEVER GIVEN THE VERY
WARM AND MOIST AIR MASS...DIURNAL CONVECTIVE ACTIVITY CANNOT BE
RULED OUT ON THURSDAY.

ECMWF THEN HINTS AT A COUPLE OF QUICK WAVES PUSHING ACROSS THE
OHIO VALLEY AS THE RIDGE WEAKENS ON FRIDAY AND SATURDAY.
AGAIN...CONFIDENCE IN TIMING IS LOW BUT CHANCE POPS FOR THUNDER
SEEMS VERY REASONABLE GIVEN THE WARM AND MOIST AIR MASS IN PLACE.

SIMILAR TO WEDNESDAY...ANOTHER COOL FRONT IS QUICKLY EXITING THE
AREA ON SUNDAY MORNING...BUT AGAIN DUE TO TIMING AND CONFIDENCE
UNCERTAINTY...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT.

&&

.AVIATION.../DISCUSSION FOR 140024Z TAFS/...
COMPLEX OF THUNDERSTORMS FROM WESTERN INDIANA TO EASTERN MISSOURI
WILL MOVE ACROSS CENTRAL INDIANA TAF SITES THIS EVENING.  AS A
RESULT SHOWERS AND THUNDERSTORMS WILL BE THE RULE...ESPECIALLY NEAR
THE I70 CORRIDOR.  RADAR LOOPS INDICATE AFTER FIRST BAND MOVES
THROUGH OTHER THUNDERSTORMS MAY PASS SOUTH OF KLAF.

THESE THUNDERSTORMS WILL PROBABLY DIMINISH TOWARDS MIDNIGHT AND
ALTHOUGH THUNDERSTORMS ARE NOT OUT OF THE PICTURE...CHANCES SHOULD
BE LOW ENOUGH TO JUST GO CB IN TAFS LATE TONIGHT AND MONDAY MORNING.

AS UPPER LEVEL WILL MOVE ACROSS CENTRAL INDIANA INDIANA MONDAY
AFTERNOON AND WITH A COLD FRONT APPROACHING FROM THE NORTH.
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY
AFTERNOON AND EVENING.  BETWEEN THESE TWO PERIOD OF THUNDERSTORMS
TAFS SHOULD BE MOSTLY VFR WITH CEILINGS FROM 35 HND TO 5 THOUSAND
FEET.

AFTER THUNDERSTORMS MOVE THROUGH THIS EVENING...WINDS WILL BE LIGHT
REST OF THE NIGHT AND FROM THE SOUTHWEST AROUND 10 KNOTS ON MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM...PUMA
AVIATION...JH
Hazardous weather outlook, Jun 13, 3:03 PM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT SUN JUN 13 2010

INZ021-030-031-036>042-045>049-052>057-062>065-070>072-141915-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-141915-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-141915-
SULLIVAN-KNOX-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-068-069-141915-
GREENE-DAVIESS-MARTIN-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Jun 13, 2:19 PM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     1 N MARTINSVILLE        39.44N 86.42W
06/12/2010                   MORGAN             IN   EMERGENCY MNGR

            SEVERAL TREES DOWN AT 1959 BLUE BLUFF RD.

&&

ABAKER
Local storm report, Jun 13, 2:23 PM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
223 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     SW RAINSVILLE           40.42N 87.32W
06/12/2010                   WARREN             IN   LAW ENFORCEMENT

            TREES DOWN AND HIGH WATER REPORTED ALONG ROCKY FORD ROAD
            IN THE BRISCOE ROAD AREA. NO FURTHER INFO. AVAIL.

0620 PM     TSTM WND GST     3 SSW ATTICA            40.25N 87.27W
06/12/2010  E55.00 MPH       FOUNTAIN           IN   MESONET

            COCORAHS OBSERVER ESTIMATING 50 TO 60 MPH WIND.

0622 PM     FLOOD            1 NW RAINSVILLE         40.43N 87.33W
06/12/2010                   WARREN             IN   LAW ENFORCEMENT

            HIGH WATER REPORTED ON COUNTY ROAD 850 NORTH. NO DETAILS
            AVAIL.

0640 PM     HEAVY RAIN       3 SSW ATTICA            40.25N 87.27W
06/12/2010  M0.33 INCH       FOUNTAIN           IN   MESONET

            RAINFALL IN 20-MINUTE PERIOD ENDING APPROX 640 PM EDT.
            RECEIVED FROM COCORAHS OBSERVER

0710 PM     TSTM WND GST     3 SW CRAWFORDSVILLE     40.01N 86.94W
06/12/2010  M64.00 MPH       MONTGOMERY         IN   TRAINED SPOTTER

            NEAR LAKE HOLIDAY

0745 PM     TSTM WND DMG     KOKOMO                  40.48N 86.13W
06/12/2010                   HOWARD             IN   AMATEUR RADIO

            6 INCH TREE LIMB DOWN

0750 PM     TSTM WND DMG     ZIONSVILLE              39.95N 86.27W
06/12/2010                   BOONE              IN   TRAINED SPOTTER

            POWER LINES DOWN

0753 PM     TSTM WND GST     ZIONSVILLE              39.95N 86.27W
06/12/2010  M63.00 MPH       BOONE              IN   TRAINED SPOTTER

0820 PM     TSTM WND DMG     3 NNW PARAGON           39.44N 86.58W
06/12/2010                   MORGAN             IN   TRAINED SPOTTER

            ROOFTOP OF MODULAR HOME PARTIALLY OR COMPLETELY BLOWN OFF
            AT 963 LETTERMAN LANE. TIME ESTIMATED.

0835 PM     TSTM WND DMG     MARTINSVILLE            39.42N 86.42W
06/12/2010                   MORGAN             IN   AMATEUR RADIO

            6 INCH TREE LIMB DOWN 2 MILES EAST OF STATE ROUTE 37 ON
            STATE ROUTE 44

0835 PM     TSTM WND DMG     1 N MARTINSVILLE        39.44N 86.42W
06/12/2010                   MORGAN             IN   EMERGENCY MNGR

            SEVERAL TREES DOWN AT 1959 BLUE BLUFF RD.

0835 PM     TSTM WND DMG     2 NNW MARTINSVILLE      39.45N 86.44W
06/12/2010                   MORGAN             IN   LAW ENFORCEMENT

            MULTIPLE HOMES WITH TREES DOWN ON THEM. MULTIPLE BIG
            TREES UPROOTED. DAMAGE OCCURRED IN LAKE EDGEWOOD AREA.

0845 PM     TSTM WND DMG     MARTINSVILLE            39.42N 86.42W
06/12/2010                   MORGAN             IN   AMATEUR RADIO

            8-INCH TREE LIMB DOWN IN DOWNTOWN

0847 PM     TSTM WND GST     WAVERLY                 39.56N 86.27W
06/12/2010  M64.00 MPH       MORGAN             IN   TRAINED SPOTTER

            MEASURED AT INTERSECTION OF SR144 AND SR67

0900 PM     TSTM WND GST     6 NE MARTINSVILLE       39.48N 86.34W
06/12/2010  E55.00 MPH       MORGAN             IN   TRAINED SPOTTER

0917 PM     FLOOD            FRANKLIN                39.49N 86.06W
06/12/2010                   JOHNSON            IN   TRAINED SPOTTER

            ONE FOOT OF WATER ON DOWNTOWN STREETS NEAR JEFFERSON AND
            STATE ROUTE 31

&&

ABAKER
Special weather statement, Jun 13, 5:33 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
533 PM EDT SUN JUN 13 2010

INZ028-029-035-036-043>045-051-052-132345-
WARREN-TIPPECANOE-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-
VIGO-CLAY-
INCLUDING THE CITIES OF...LAFAYETTE...CRAWFORDSVILLE...
TERRE HAUTE
533 PM EDT SUN JUN 13 2010

...STRONG THUNDERSTORMS ENTERING CENTRAL INDIANA...

AT 525 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED OVER
EAST CENTRAL ILLINOIS...NEAR THE CITIES OF
CHAMPAIGN...DANVILLE...EDGAR...AND MATTOON. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL BEGIN TO CROSS THE STATE LINE INTO INDIANA
WITHIN THE NEXT SEVERAL MINUTES.

CITIES IN THE PATH OF THESE STORMS INCLUDE
WILLIAMSPORT...ATTICA...VEEDERSBURG...NEWPORT...CLINTON...TERRE
HAUTE...AND SURROUNDING AREAS.

THREATS WITH THESE STORMS WILL INCLUDE STRONG GUSTY
WINDS...HAIL...VERY HEAVY RAIN...AND FREQUENT DEADLY LIGHTNING.
SEEK A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY INTENSIFY. BE ALERT FOR LATER STATEMENTS AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

NIELD
Local storm report, Jun 13, 6:04 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
604 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             TERRE HAUTE             39.47N 87.38W
06/13/2010  E0.25 INCH       VIGO               IN   AMATEUR RADIO

&&

HEROLD
Local storm report, Jun 13, 6:08 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       TERRE HAUTE             39.47N 87.38W
06/13/2010  M0.50 INCH       VIGO               IN   AMATEUR RADIO

            AMOUNT RECEIVED WITHIN PAST 10 MINUTES

&&

HEROLD
Local storm report, Jun 13, 6:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
652 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     12 S LAFAYETTE          40.24N 86.87W
06/13/2010                   TIPPECANOE         IN   AMATEUR RADIO

            LIVE WALNUT TREE DOWNED NEAR COUNTY ROADS 1300 SOUTH AND
            400 EAST.

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby30 min
Jun 12, 8:15 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan60 min
Jun 12, 8:24 PM EDTTornado WarningINDJohnson, Morgan21 min
Jun 12, 8:30 PM EDTTornado WarningINDJohnson, Morgan35 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby44 min
Jun 12, 9:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby40 min
Jun 12, 9:19 PM EDTAreal Flood AdvisoryINDJohnson3 hr
Jun 12, 9:19 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 12, 9:24 PM EDTSevere Thunderstorm WarningINDDecatur, Henry, Jennings, Rush51 min
Jun 12, 9:57 PM EDTSevere Thunderstorm WarningINDJackson, Jennings16 min
Jun 12, 10:20 PM EDTAreal Flood WarningINDDecatur, Jennings, Rush4 hr
Jun 13, 1:28 AM EDTRiver Flood WarningINDShelby20 hr
Jun 13, 7:35 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDSullivan, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningINDClay, Vigo62 min
Jun 13, 5:55 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren50 min
Jun 13, 6:32 PM EDTSevere Thunderstorm WarningINDMontgomery, Putnam43 min
Jun 13, 6:44 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam25 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton49 min
Jun 13, 7:30 PM EDTSevere Thunderstorm WarningINDHamilton, Marion45 min
Jun 13, 7:37 PM EDTAreal Flood AdvisoryINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 13, 7:52 PM EDTSevere Thunderstorm WarningINDHancock, Madison38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.